Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 35:2(2007) 129-134

On Some Topological Properties of Dense Subsets of Spec(R) 

Mehdi Alaeiyan and Reza Safakish

Abstract.  Let R be a reduced ring and Max(R) \subseteq S be dense in Spec(R). Then the extremely disconnectedness and some other topological properties of S are characterized in term of algebraic properties of R.

 

2000 Mathematics Subject Classification: 13J20.

Keywords: Zariski topology; extremely disconnected; annihilator; Baer ring; Hausdorff space; reduced ring.

 

 

 

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013